# SDR DALA2016050103624

- Difficulty date: April 29, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1280-1300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO, RT INTERCOSTAL UPPER ANGLE BETWEEN BS 1280-1300 BELOW OTBD SIDE OF TRANSITION PANEL.  R & R 1 EA INTERCOSTAL WEB AND 1EA UPPER ANGLE IAW SRM.
